Complutense University Library

An elementary based sufficient condition for sums of 2mth powers of polynomials over non-archimedean real closed fields

Bradley Delso, Margarita (1990) An elementary based sufficient condition for sums of 2mth powers of polynomials over non-archimedean real closed fields. Journal of Pure and Applied Algebra , 63 (3). pp. 219-224. ISSN 0022-4049

Official URL: http://www.sciencedirect.com/science/article/pii/002240499090067R

View download statistics for this eprint

==>>> Export to other formats

Abstract

Using some model-theoretic arguments applied to the theory of real valuations, we obtain a sufficient condition based on elementary properties of , K any real closed field, for ƒ to be sum of 2mth powers of rational functions in K(x).

Item Type:Article
Uncontrolled Keywords:positive semidefinite polynomials; semialgebraic sets; sum of 2m-th powers of rational functions
Subjects:Sciences > Mathematics > Logic, Symbolic and mathematical
ID Code:14813
Deposited On:18 Apr 2012 09:20
Last Modified:18 Apr 2012 09:20

Repository Staff Only: item control page